# SDR AALA202307109428

- Difficulty date: July 4, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A320*
- Aircraft serial: 6618
- Aircraft time: 26,104 hours, 10,412 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FAINT BURNING SMELL IN COCKPIT ASSOCIATED WITH FORWARD GALLEY RIGHT OVEN ON HIGH IT DISSIPATED WITHIN FIVE MINUTES OF TURNING OVEN OFF. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
